Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Approximate torus fibrations of high dimensional manifolds can be approximated by torus bundle projections


Author: R. E. Goad
Journal: Trans. Amer. Math. Soc. 258 (1980), 87-97
MSC: Primary 57N99; Secondary 55R65
MathSciNet review: 554320
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that approximate torus fibrations of high dimensional manifolds can be approximated by torus bundle projections. The principal tools are the torus trick developed by Kirby and Siebenmann, a surgery theorem concerning homotopy structures on torii due to Hsiang and Wall, a theorem on the space of homeomorphisms of the torus due to Hamstrom and a generalization of hereditary homotopy equivalence developed by the author.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N99, 55R65

Retrieve articles in all journals with MSC: 57N99, 55R65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0554320-2
PII: S 0002-9947(1980)0554320-2
Article copyright: © Copyright 1980 American Mathematical Society